Über eine Extremumeigenschaft der Ellipsen

Ernst Sas

Compositio Mathematica (1939)

  • Volume: 6, page 468-470
  • ISSN: 0010-437X

How to cite


Sas, Ernst. "Über eine Extremumeigenschaft der Ellipsen." Compositio Mathematica 6 (1939): 468-470. <http://eudml.org/doc/88724>.

author = {Sas, Ernst},
journal = {Compositio Mathematica},
keywords = {Integral geometry, etc.},
language = {ger},
pages = {468-470},
publisher = {Johnson Reprint Corporation},
title = {Über eine Extremumeigenschaft der Ellipsen},
url = {http://eudml.org/doc/88724},
volume = {6},
year = {1939},

AU - Sas, Ernst
TI - Über eine Extremumeigenschaft der Ellipsen
JO - Compositio Mathematica
PY - 1939
PB - Johnson Reprint Corporation
VL - 6
SP - 468
EP - 470
LA - ger
KW - Integral geometry, etc.
UR - http://eudml.org/doc/88724
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.